Archived

This topic is now archived and is closed to further replies.

Anyone On Accutane With Piercings?

3 posts in this topic

Has anyone on Accutane with still healing piercings gotten weird bumps like hypergranulation tissue? Both of my cartilage piercings were 7 months old and about 70% healed and weren't causing any trouble until I started Accutane. Within a month of starting, both cartilage piercings developed these raw, red looking bumps on the fronts and backs of the piercing holes. I've never had any problem before and these bumps won't go away no matter what.

Share this post


Link to post
Share on other sites

Hi you!

I am on low dose tane, but I don't have any healing piercings, yet I'm still experiencing something similar to you, but milder.

I have a nose piercing (couple of years old) and 4 piercings in my ears.. When I started accutane I noticed that the area around my nosepiercing became very red and a little bumpy .. but the worst thing was my ears .. they bled sometimes and I could not wear ear

rings .. but then, as the months went by, it kind of healed itself again, and I have no trouble now (5 months in) .. Maybe, hopefully yours will too !

:-)

1 person likes this

Share this post


Link to post
Share on other sites

Hi you!

I am on low dose tane, but I don't have any healing piercings, yet I'm still experiencing something similar to you, but milder.

I have a nose piercing (couple of years old) and 4 piercings in my ears.. When I started accutane I noticed that the area around my nosepiercing became very red and a little bumpy .. but the worst thing was my ears .. they bled sometimes and I could not wear ear

rings .. but then, as the months went by, it kind of healed itself again, and I have no trouble now (5 months in) .. Maybe, hopefully yours will too !

whistling.gif)

Share this post


Link to post
Share on other sites